In Stock
Genexa

Kids' Pain & Fever, Ages 2-11, Grape, 80 mg, 24 Chewable Tablets

4.6 · 73 reviews
1,000 ₽

Medicine Made Clean Acetaminophen 80 mg Per Tablet Pain Reliever Fever Reducer Non GMO Project Verified Certified B Corporation Certified Gluten Free Same effective active ingredient, but no artificial fillers. Uses: Temporarily relieves minor aches and pains due to: the common cold flu headache temporarily reduces fever sore throat toothache

International delivery

Shipping calculated at checkout

Returns & exchanges

Within 30 days of delivery

Medicine Made Clean Acetaminophen 80 mg Per Tablet Pain Reliever Fever Reducer Non GMO Project Verified Certified B Corporation Certified Gluten Free Same effective active ingredient, but no artificial fillers. Uses: Temporarily relieves minor aches and pains due to: the common cold flu headache temporarily reduces fever sore throat toothache

Customer reviews

5.0
verified purchase
Clean, Organic Pain & Fever Relief for Kids

I really like this product because it provides effective acetaminophen relief for children while using clean, organic ingredients. Each chewable tablet contains 80 mg, which is the right dosage for kids depending on their weight. The grape flavor is kid-friendly and makes it easier for children to take without resistance. The 24-count bottle is a good size for home use or to take when traveling. I also appreciate that Genexa avoids artificial additives, which makes it a healthier option.

8/31/2025
5.0
verified purchase

Super product, I will definitely order it again, I recommend it to everyone, the packaging is of high quality, and the ingredients are excellent. Fast delivery, everything arrived in good condition and was well packaged.

4/9/2026
5.0
verified purchase
Great tasting, good quality paracetamol

I couldn't find chewable paracetamol or similar ingredients in the country I'm in, so I decided to use iHerb. The size and package is good for more than a month in case of the kids having seasonal flu and we need to have it ready with us on the road. It's a supplement to the liquid paracetamol but has to be monitored in use of kids at a younger age to avoid too overdosing. Otherwise, with right frequency and serving, imthe kids benefit from quick improvement of fever nd pains.

12/29/2025
5.0
verified purchase
Cleaner acetaminophen option!

The perfect option for when some pain/fever relief is needed but you don’t want all the extra junk!

10/22/2025
4.0
verified purchase

A good paracetamolin or acetaminophen as in english. helps bring fever doewn and kid can sleep better at night

10/12/2025
5.0
verified purchase
Great product!

Great product! Works well and easy to take. Highly recommended.

9/24/2025
5.0
verified purchase
great

Genexa has very good reviews, so I ordered it to have it ready to use when needed.

8/4/2025
5.0
verified purchase
Great taste

My toddler likes the taste and it was tolerated well. Good quality and ingredients and perfect size to chew.

8/1/2025
5.0
verified purchase

High quality product, the price is reasonable, no complaints so far

7/23/2025
5.0
verified purchase
Great

These are a fantastic option for those who want the important stuff but none of the unnecessary fillers, dyes and sugars. My kids like the fruity taste and they definitely work.

3/17/2025